Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have head pressure, neck, shoulder, upper back pain, increased after injections. Can an online doctor interpret the MRI ?

i am 58 years old, have had head pressure, neck, shoulder , upper back pa in for several years . had 2 injections several years ago which helped some. past few months have had increased pain in neck,shoulders, upper back, burning pain right arm into fiingers. i am also having occasional shooti:ng pain right side of face from ear. had mri with following impression: min posterior spondylitic bar c5/c6 amd c6/c7 with diffuse bulging disc and minimal narrowing of canal and both neural foraminas , moderate on right. elongated inhomogeneous mixed signal, but mostly with bright signal in t2 underneath the right serratus anterior muscle . can you interpret this and tell me if it could be anything serious?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.
You might be suffering from degenerative disc disease & it occurs due to repetitive overload or stress to the disc & it increases the risk of disc herniation & spinal canal stenosis.
For this condition you have to do stretching & strengthening exercises in which you have to stretch tight muscle & strengthen weakened ones which will alleviate stress on facet joint and disc.
Meanwhile for pain control take anti-inflammatory drugs like ibuprofen.
Hope this helps you.
You can cosult me again directly through my profile
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor